# SDR 08FDEA01300

- Difficulty date: April 4, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX9394
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SEAT TRACK, (STA 1130 - 1168) RBL 45 IS CORRODED REMOVAL AND INSTALLATION OF RBL 45 SEAT TRACK FROM STA 1130 - 1177 IS ON SNRM NR N00493/JPF LINE ITEM NR 66 AND 67.  FABRICATION OF SEAT TRACK IS ON SNRM NR N00839.  DRILLED, TREATED AND PRIMED SEAT TRACK.  REFERENCE FED EX DRAWING NR 53-FX939 AND SNRM NR N00839.  CLASSIFIED AS A MINOR REPAIR.
